Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 74, NWS Amarillo, TX

June 19, 2014Carson County, Potter County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 19, 2014, 1:01 AM CDT for Carson County, Potter County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 1:01 AM CDT (06:01 UTC)
Expired
Jun 19, 2014, 2:00 AM CDT
In force
59 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Carson County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 15 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WUUS54 KAMA 190601
SVRAMA
TXC065-375-190700-
/O.NEW.KAMA.SV.W.0074.140619T0601Z-140619T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
101 AM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 200 AM CDT

* AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 9 MILES NORTH OF AMARILLO...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...              PANTEX...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 80 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3523 10197 3541 10199 3561 10109 3518 10108
      3518 10132
TIME...MOT...LOC 0602Z 266DEG 32KT 3533 10185

$$

SCHNEIDER
4 follow-up statements
105 
WWUS54 KAMA 190611
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
111 AM CDT THU JUN 19 2014

TXC065-375-190700-
/O.CON.KAMA.SV.W.0074.000000T0000Z-140619T0700Z/
POTTER TX-CARSON TX-
111 AM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARSON AND
SOUTHEASTERN POTTER COUNTIES UNTIL 200 AM CDT...

AT 109 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9
MILES NORTH OF AMARILLO...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...              PANTEX...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 80 AND 114.

LAT...LON 3523 10197 3541 10199 3561 10109 3518 10108
      3518 10132
TIME...MOT...LOC 0612Z 266DEG 32KT 3534 10174

$$

SCHNEIDER
545 
WWUS54 KAMA 190630
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
130 AM CDT THU JUN 19 2014

TXC065-375-190700-
/O.CON.KAMA.SV.W.0074.000000T0000Z-140619T0700Z/
POTTER TX-CARSON TX-
130 AM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARSON AND
SOUTHEASTERN POTTER COUNTIES UNTIL 200 AM CDT...

AT 128 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
MILES WEST OF PANHANDLE...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...              PANTEX...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 80 AND 114.

LAT...LON 3518 10141 3521 10174 3546 10177 3561 10109
      3518 10108
TIME...MOT...LOC 0631Z 266DEG 32KT 3535 10153

$$

SCHNEIDER
671 
WWUS54 KAMA 190642
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
142 AM CDT THU JUN 19 2014

TXC375-190652-
/O.CAN.KAMA.SV.W.0074.000000T0000Z-140619T0700Z/
POTTER TX-
142 AM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3520 10160 3550 10161 3561 10109 3518 10108
      3518 10141
TIME...MOT...LOC 0642Z 266DEG 32KT 3536 10141

$$

TXC065-190700-
/O.CON.KAMA.SV.W.0074.000000T0000Z-140619T0700Z/
CARSON TX-
142 AM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARSON COUNTY
UNTIL 200 AM CDT...

AT 137 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5
MILES WEST OF PANHANDLE...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...              PANTEX...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 85 AND 114.

LAT...LON 3520 10160 3550 10161 3561 10109 3518 10108
      3518 10141
TIME...MOT...LOC 0642Z 266DEG 32KT 3536 10141

$$

SCHNEIDER
205 
WWUS54 KAMA 190651
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
151 AM CDT THU JUN 19 2014

TXC065-190700-
/O.CON.KAMA.SV.W.0074.000000T0000Z-140619T0700Z/
CARSON TX-
151 AM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARSON COUNTY
UNTIL 200 AM CDT...

AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF WHITE DEER...OR 8 MILES EAST OF PANHANDLE...MOVING
EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PANHANDLE...          WHITE DEER...         SKELLYTOWN...
  GROOM...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 89 AND 114.

LAT...LON 3520 10154 3552 10150 3561 10109 3518 10108
      3518 10141
TIME...MOT...LOC 0651Z 266DEG 32KT 3536 10119

$$

SCHNEIDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:44 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 18, 11:44 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1144 PM CDT WED JUN 18 2014

.AVIATION...
THUNDERSTORMS WILL LIKELY ROLL ACROSS THE AMA TAF SITE DURING THE
EARLY MORNING HOURS. THE AVIATION WEATHER WARNING MAY NEED TO BE
EXTENDED PAST 06Z IF THE NEXT BATCH OF STORMS SHOW THAT THEY ARE
GOING TO BE WIND PRODUCERS. BELIEVE THAT THE DHT AND GUY TAF SITES
WILL REMAIN TSRA FREE THROUGH THE EARLY MORNING HOURS. A COLD FRONT
WILL PASS THROUGH DHT AND GUY BY MID MORNING AND THEN IT WILL GET
CLOSE TO AMA AROUND MID DAY BEFORE DISSIPATING. SOUTHEAST WINDS WILL
THEN PREVAIL THROUGH THE EVENING HOURS AT ALL TAF SITES THURSDAY
EVENING. MORE THUNDERSTORMS WILL LIKELY DEVELOP THURSDAY AFTERNOON
AND EVENING...BUT IT IS STILL TOO EARLY TO TELL IF ANY ONE OF THESE
STORMS WILL AFFECT A TAF SITE. SKIES WILL REMAIN VFR OUTSIDE OF THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1024 PM CDT WED JUN 18 2014/

UPDATE...
HAVE ALLOWED THE SEVERE THUNDERSTORM WATCH TO EXPIRE AT 10 PM. STORMS
WILL STILL BE POSSIBLE THROUGH MOST OF THE NIGHT AND MAINLY ACROSS
AREAS SOUTHEAST OF A LINE FROM DALHART TO GUYMON. LOW LEVEL
JET...INSTABILITY AND INCREASING SPEED SHEAR WITH AN APPROACHING
SHORT WAVE TROUGH WILL ALL CONTRIBUTE TO THE SHOWER AND THUNDERSTORM CHANCES.

PREV DISCUSSION... /ISSUED 626 PM CDT WED JUN 18 2014/

AVIATION...
FOR THE 00Z TAFS... SCATTERED THUNDERSTORMS ARE CURRENTLY MOVING
ACROSS THE PANHANDLES AND EXPECTED TO LAST THROUGH THE EVENING HOURS.
STILL HAVE VCTS AT KAMA/KGUY FOR THE NEXT FEW HOURS. HAVE INSERTED A
TEMPO GROUP AT KAMA AS THEY HAVE THE BEST CHANCE FOR SHOWERS.
IF STORMS MOVE OVER A TERMINAL SITE COULD REDUCE CONDITIONS TO MVFR
OR LOWER. OTHERWISE VFR CONDITIONS ARE EXPECTED.... A COLD FRONT WILL
MOVE THROUGH KGUY AND KDHT SWINGING WINDS TO A NORTHERLY DIRECTION.
AT THIS TIME LOOKS LIKE FRONT WILL HOLD UP BEFORE MAKING IT TO KAMA.

PREV DISCUSSION... /ISSUED 309 PM CDT WED JUN 18 2014/

SHORT TERM...THIS AFTERNOON THROUGH TONIGHT. FOCUS IS ON SEVERE
THUNDERSTORM POTENTIAL.

SURFACE DRYLINE HAS MIXED EASTWARD THROUGH THE WESTERN
PANHANDLES...AND STRETCHED FROM NEAR HEREFORD TO JUST EAST OF DUMAS
AND GUYMON AT 19Z. OVERALL THINKING REMAINS ON TRACK FROM EARLIER
TODAY...WITH SCATTERED STORMS EXPECTED TO DEVELOP ACROSS THE
PANHANDLES THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS.
HAVE SEEN SOME WEAK ECHOES ALOFT WITH THE MID-LEVEL MOISTURE
PLUME/CLOUD DECK EARLY THIS AFTERNOON...BUT NOW STARTING TO SEE THE
FIRST SURFACE-BASED CONVECTIVE DEVELOPMENT OF THE DAY ALONG THE
DRYLINE NEAR MULESHOE. WITH ADDITIONAL DIURNAL HEATING THIS
AFTERNOON AND ADDED FORCING FROM A 60 KT UPPER-LEVEL JET STREAK AND
WEAK MID-LEVEL SHORTWAVE COMING OUT OF NM...EXPECT FURTHER
DEVELOPMENT NORTHWARD ALONG THE DRYLINE IN THE PANHANDLES THIS
AFTERNOON. RICH LOW-LEVEL MOISTURE WILL SURFACE DEWPOINTS IN THE 60S
EAST OF THE DRYLINE HAS TEAMED WITH STEEP MID-LEVEL LAPSE RATES TO
PRODUCE 0-1 KM MLCAPES OF 1500-3000 J/KG...WITH THE HIGHEST VALUES
IN THE SOUTHEAST TX PANHANDLE WHERE DEWPOINTS ARE IN THE UPPER 60S.
DEEP LAYER SHEAR IS GENERALLY IN THE 20-30 KT RANGE PRESENTLY...BUT
IS EXPECTED TO INCREASE SOME AS WE HEAD TOWARD
EVENING...STRENGTHENING UPWARDS TOWARD 40 KT ACROSS THE WESTERN HALF
OF THE AREA. THUS IT DOES LOOK LIKE THE STRONGEST SHEAR WILL BE
DISPLACED JUST WESTWARD OF THE STRONGEST INSTABILITY...BUT
NONETHELESS THE ENVIRONMENT WILL BE SUPPORTIVE OF SEVERE CONVECTION
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. GIVEN THE
LOW-LEVEL MOISTURE IN PLACE EAST OF THE DRYLINE AND CONTINUED TAP OF
SUBTROPICAL MID-LEVEL MOISTURE...SOME LOCALLY HEAVY RAIN AND
LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

THE SEVERE THREAT SHOULD WANE PRIOR TO MIDNIGHT...BUT A FAIRLY
HEALTHY SOUTHERLY LOW-LEVEL JET WILL LIKELY SUPPORT SOME LINGERING
CONVECTION INTO THE EARLY OVERNIGHT HOURS. THIS CONVECTION WILL
DIMINISH IN BOTH COVERAGE AND INTENSITY BY EARLY THURSDAY MORNING AS
THE LOW-LEVEL JET VEERS TO THE SOUTHWEST. THIS LOW-LEVEL JET WILL
HELP MAINTAIN BREEZY SOUTHERLY LOW-LEVEL WINDS OVERNIGHT...WHICH
WILL KEEP LOW TEMPS ON THE MILD SIDE. A COLD FRONT WILL START TO
PUSH INTO THE NORTHWEST PANHANDLES TOWARD DAYBREAK THURSDAY.

KB

LONG TERM...TOMORROW AND BEYOND

TOMORROW THE DRYLINE CONTINUES TO REMAIN AROUND THE AREA WITH IT
SETTING UP IN A SIMILAR LOCATION AS IT IS TODAY. AT THIS POINT THINK
THE BEST ENVIRONMENT FOR STRONG TO SEVERE STORMS WILL BE IN THE
NORTHEASTERN TEXAS AND OKLAHOMA PANHANDLE WHERE THERE WILL BE MORE
CAPE, LOWER LCLS, AND LESS CIN TO WORK WITH. HOWEVER STRONG TO SEVERE
STORMS WILL BE POSSIBLE ANYWHERE EAST OF WHEREVER THE DRYLINE SETS
UP. THINGS START TO GET A LITTLE MUDDY AFTER THAT AS A DIRTY RIDGE
SETS UP OVER THE AREA. THIS WEAK RIDGE LOOKS LIKE IT WONT BE STRONG
ENOUGH TO STOP AT LEAST PART OF THE AREA FROM HAVING A CHANCE AT
SHOWERS AND THUNDERSTORMS FOR THE NEXT LITTLE WHILE. THINK THE
WEEKEND WILL BE DRY FOR MOST OF THE AREA WITH NO VERY WELL DEFINED
LIFTING MECHANISM PRESENT OVER THE PANHANDLES. MODELS START TO
DIVERGE AT THE BEGINNING OF NEXT WEEK. MODELS ARE NOT IN GREAT
AGREEMENT WITH WHAT TO DO WITH A FRONT THAT MIGHT LINGER IN THE AREA.
THE EMCWF WANTS TO HANG UP A FRONT OVER THE AREA EARLY NEXT WEEK AND
BRING US PRECIP FOR MONDAY INTO TUESDAY WHILE THE GFS WANTS TO REMAIN
LARGELY DRY THROUGH THE PERIOD.

MOULTON

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
THROUGH EARLY NEXT WEEK. CHANCES FOR SHOWERS AND THUNDERSTORMS AND AFTERNOON
RELATIVE HUMIDITIES ABOVE 20 PERCENT WILL INHIBIT ANY ELEVATED OR
CRITICAL FIRE WEATHER CONCERNS.

MOULTON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/11
Hazardous weather outlook, Jun 18, 10:19 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1019 PM CDT WED JUN 18 2014

OKZ001>003-TXZ001>020-191530-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1019 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THE OVERNIGHT ACROSS MUCH
OF THE PANHANDLES. SOME OF THE STORMS MAY BE STRONG WITH HAIL AND
GUSTY WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS
PANHANDLES THURSDAY THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY
THROUGH TUESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL
HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION AT TIMES THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY
THROUGH TUESDAY.

GOEHRING

In the hours before

Special weather statement, Jun 18, 10:36 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT WED JUN 18 2014

TXZ002-003-007-008-190415-
HANSFORD TX-HUTCHINSON TX-MOORE TX-SHERMAN TX-
1036 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN...EASTERN
MOORE...HUTCHINSON AND SOUTHWESTERN HANSFORD COUNTIES UNTIL 1115 PM
CDT...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF SUNRAY...OR 16 MILES EAST
OF DUMAS...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BORGER...             STINNETT...           SANFORD...
  PRINGLE...            MORSE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3628 10125 3563 10113 3570 10183 3605 10178
TIME...MOT...LOC 0335Z 242DEG 27KT 3593 10165

CLK
Special weather statement, Jun 18, 11:39 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1139 PM CDT WED JUN 18 2014

TXZ006-007-011-012-016-017-190530-
DEAF SMITH TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-RANDALL TX-
1139 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...WESTERN
POTTER...SOUTHEASTERN OLDHAM...EXTREME SOUTHWESTERN MOORE...
SOUTHEASTERN HARTLEY AND NORTHEASTERN DEAF SMITH COUNTIES UNTIL 1230
AM CDT...

AT 1136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ADRIAN...OR 20 MILES WEST OF
VEGA...MOVING EAST AT 45 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               VALLEY DE ORO...      BUSHLAND...
  WILDORADO...          BOYS RANCH...         ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 66.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3572 10217 3516 10190 3513 10281 3530 10287
TIME...MOT...LOC 0440Z 252DEG 40KT 3524 10273

SCHNEIDER
Special weather statement, Jun 18, 11:41 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1141 PM CDT WED JUN 18 2014

TXZ004-005-008>010-190530-
HEMPHILL TX-HUTCHINSON TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1141 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...SOUTHEASTERN
OCHILTREE...SOUTHWESTERN LIPSCOMB...EXTREME EASTERN HUTCHINSON AND
WESTERN HEMPHILL COUNTIES UNTIL 1230 AM CDT...

AT 1136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF CODMAN...OR 20 MILES NORTH
OF PAMPA...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...              LORA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3618 10051 3563 10037 3574 10107 3592 10109
TIME...MOT...LOC 0441Z 265DEG 25KT 3583 10097

SCHNEIDER
Special weather statement, Jun 19, 12:29 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 AM CDT THU JUN 19 2014

TXZ008-011>013-016>018-190630-
ARMSTRONG TX-CARSON TX-DEAF SMITH TX-HUTCHINSON TX-OLDHAM TX-POTTER
TX-RANDALL TX-
1229 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARMSTRONG...WESTERN
CARSON...NORTHERN RANDALL...POTTER...SOUTHEASTERN OLDHAM...
SOUTHWESTERN HUTCHINSON AND EXTREME NORTHEASTERN DEAF SMITH COUNTIES
UNTIL 130 AM CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF WILDORADO...OR 10 MILES EAST OF
VEGA...MOVING EAST AT 45 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             PANHANDLE...          AMARILLO...
  WASHBURN...           BUSHLAND...           WILDORADO...
  PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 117 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 101.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3571 10135 3500 10130 3519 10233 3537 10234
TIME...MOT...LOC 0529Z 267DEG 38KT 3529 10222

SCHNEIDER
Special weather statement, Jun 19, 12:30 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1230 AM CDT THU JUN 19 2014

TXZ005-010-190615-
HEMPHILL TX-LIPSCOMB TX-
1230 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND
NORTHEASTERN HEMPHILL COUNTIES UNTIL 115 AM CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF CANADIAN...MOVING EAST AT 45
MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANADIAN...           LAKE MARVIN...        GLAZIER...
  HIGGINS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3565 10000 3585 10044 3602 10045 3621 10000
      3565 9999
TIME...MOT...LOC 0531Z 267DEG 38KT 3594 10032

SCHNEIDER
Special weather statement, Jun 19, 12:32 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1232 AM CDT THU JUN 19 2014

TXZ011-012-016-017-190630-
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
1232 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...SOUTHWESTERN POTTER...
SOUTHEASTERN OLDHAM AND NORTHEASTERN DEAF SMITH COUNTIES UNTIL 130 AM
CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SIMMS...OR 12 MILES
SOUTHWEST OF VEGA...MOVING EAST AT 35 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANYON...             AMARILLO...           VEGA...
  UMBARGER...           BUSHLAND...           WILDORADO...
  TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 98 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 36 AND 73.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3543 10181 3484 10176 3502 10261 3520 10264
TIME...MOT...LOC 0532Z 262DEG 29KT 3512 10251

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:18 PM CDTSpecial Weather StatementAMALipscomb, Ochiltree42 min
Jun 18, 7:30 PM CDTSpecial Weather StatementAMARandall45 min
Jun 18, 7:31 PM CDTSpecial Weather StatementAMADallam44 min
Jun 18, 10:01 PM CDTSpecial Weather StatementAMAPotter, Randall44 min
Jun 18, 10:36 PM CDTSpecial Weather StatementAMAHutchinson39 min
Jun 18, 11:39 PM CDTSpecial Weather StatementAMAOldham51 min
Jun 18, 11:41 PM CDTSpecial Weather StatementAMARoberts49 min
Jun 19, 12:29 AM CDTSpecial Weather StatementAMACarson, Potter61 min
Jun 19, 12:30 AM CDTSpecial Weather StatementAMAHemphill45 min
Jun 19, 12:32 AM CDTSpecial Weather StatementAMAPotter, Randall58 min
Jun 19, 2:07 AM CDTSpecial Weather StatementAMAGray, Wheeler68 min
Jun 19, 3:12 AM CDTSpecial Weather StatementAMACollingsworth, Donley, Hemphill, Wheeler48 min
Jun 19, 4:11 PM CDTSpecial Weather StatementAMADeaf Smith34 min
Jun 19, 5:06 PM CDTSpecial Weather StatementAMADeaf Smith39 min
Jun 19, 5:18 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jun 19, 6:36 PM CDTSpecial Weather StatementAMARandall24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.